MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-C; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-C; GAS-MACHINE, ANESTHESIA
Model Number 6887700
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system failed in the system checkout in the leakage test.According to the logs the pressure transducer test also failed.There was no patient involvement.Manufacturer's reference #: (b)(4).
 
Event or Problem Description
Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.Our field service engineer investigated the system on-site and reproduced the reported failure.The inspiratory pressure transducer pcb was found faulty and was replaced.The inspiratory pressure transducer pcb was retained by the customer and not returned for investigation.The system device logs were sent for evaluation.The evaluation of the received system device logs confirms the reported failure.The leakage test failed due to excessive leakage.In the following complete system checkout the pressure transducer test also failed due to the gain correction factor for the inspiratory pressure transducer pcb was outside of allowed limit.The pressure transducer pcb has a factory calibrated gain correction factor value that normally is around 1.During system checkout the gain correction factor is measured and if the measured value is outside the allowed limit (± 0.05 from factory calibrated gain correction factor), the test will fail.The leakage test failed as a consequence of the inaccuracy in the pressure measurement.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion is that the replaced inspiratory pressure transducer pcb was the cause of the reported failure.

Brand Name
FLOW-C
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23691966
Report Number8010042-2025-0001745
Device Sequence Number13334171
Product Code BSZ
UDI-Device Identifier07325710009765
UDI-Public(01)07325710009765(11)230811
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887700
Device Catalogue Number6887700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown